# SDR GTIA2014052301310

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 4,531 hours, 2,140 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B000913
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS OXYGEN MASK INOPERATIVE.  R & R OBSERVERS OXYGEN MASK IAW AMM 35-12-41 PB 401. OPS CHECKED GOOD.
